Ergodic Theory & Dynamical Systems Journal Issues Research Articles in March 2025 Edition
February 08, 2025
February 08, 2025
CAMBRIDGE, England, Feb. 8 -- Ergodic Theory and Dynamical Systems, a peer-reviewed journal that says it acts as a forum for central problems of dynamical systems and of interactions of dynamical systems with areas such as differential geometry, number theory, operator algebras, celestial and statistical mechanics and biology, published research articles on the following topics in its March 2025 edition (Vol. 45, Issue 3):
* A parameter ASIP for the quadratic family
* A . . .
* A parameter ASIP for the quadratic family
* A . . .